# SDR 2008UALA05750

- Difficulty date: September 17, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 53,727 hours, 10,189 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100943C
- Condition: Damaged
- Location: Rt Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CABIN AND FLIGHT DECK TEMP PROBLEMS.  FOUND RT LAV GALLEY VENTILATION FAN HAD NO BLADES.  REPLACED RT LAV GALLEY VENTILATION FAN.  OP CHECKS NORMAL.
